# SDR AALA202411181281

- Difficulty date: September 23, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 53,642 hours, 27,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5347641020200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERNAL SKIN IN AFT CARGO COMPARTMENT BETWEEN FR 59 AND FR 60, AND BETWEEN S42L AND S423L. REPAIRED SKIN PANEL PER SRM 53-41-11-300-097.
